# SDR ASAA2023070343859

- Difficulty date: July 3, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 35,852 hours, 11,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO PUSH RIGHT PACK LIGHT ILLUMINATED. APPLIED QRH AND PACK LIGHT RESET. PACK LIGHT ILLUMINATED AGAIN AFTER ENGINE START AND WOULD NOT RESET. RETURN TO GATE. GROUNDED - YES. ON DEFERRAL.
